# SDR USAABB03196

- Difficulty date: October 24, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - ALL TEN FLOOR EMERGENCY LIGHTS DID NOT TEST.  MAINTENANCE REPLACED ALL OF THE BATTERIES.  (M)
